American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] Alexander Gomilko and Yuri Tomilov. On rates in Euler's formula for $C_0$-semigroups. Proceedings of Symposia in Pure Mathematics 87 133-151.
Book volume table of contents   
View Article: PDF

[2] Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. Asymptotic parabolicity for strongly damped wave equations. Proceedings of Symposia in Pure Mathematics 87 119-131.
Book volume table of contents
View Article: PDF

[3] Cédric Arhancet, Stephan Fackler and Christian Le Merdy. Isometric dilations and $H^\infty$ calculus for bounded analytic semigroups and Ritt operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] José María Martell and Cruz Prisuelos-Arribas. Weighted Hardy spaces associated with elliptic operators. Part I: Weighted norm inequalities for conical square functions. Trans. Amer. Math. Soc. 369 (2017) 4193-4233.
Abstract, references, and article information   
View Article: PDF

[5] V. V. Peller. The Lifshitz--Krein trace formula and operator Lipschitz functions. Proc. Amer. Math. Soc. 144 (2016) 5207-5215.
Abstract, references, and article information   
View Article: PDF

[6] Gelu Popescu. Berezin transforms on noncommutative polydomains. Trans. Amer. Math. Soc. 368 (2016) 4357-4416.
Abstract, references, and article information   
View Article: PDF

[7] Fredrik Andersson, Marcus Carlsson and Karl-Mikael Perfekt. Operator-Lipschitz estimates for the singular value functional calculus. Proc. Amer. Math. Soc. 144 (2016) 1867-1875.
Abstract, references, and article information   
View Article: PDF

[8] Riccardo Ghiloni and Vincenzo Recupero. Semigroups over real alternative *-algebras: Generation theorems and spherical sectorial operators. Trans. Amer. Math. Soc. 368 (2016) 2645-2678.
Abstract, references, and article information   
View Article: PDF

[9] László Kérchy and Attila Szalai. Spectral behaviour of quasianalytic contractions. Proc. Amer. Math. Soc. 143 (2015) 2579-2584.
Abstract, references, and article information   
View Article: PDF

[10] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. (Some) earlier work on nc functions. Math. Surveys Monogr. 199 (2014) 167-170.
Book volume table of contents   
View Article: PDF

[11] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC analyticity and convergence of TT series. Math. Surveys Monogr. 199 (2014) 83-123.
Book volume table of contents   
View Article: PDF

[12] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Similarity invariant envelopes and extension of nc functions. Math. Surveys Monogr. 199 (2014) 171-174.
Book volume table of contents   
View Article: PDF

[13] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Higher order nc functions and their difference-differential calculus. Math. Surveys Monogr. 199 (2014) 33-59.
Book volume table of contents   
View Article: PDF

[14] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Introduction. Math. Surveys Monogr. 199 (2014) 1-14.
Book volume table of contents   
View Article: PDF

[15] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC functions and their difference-differential calculus. Math. Surveys Monogr. 199 (2014) 15-32.
Book volume table of contents   
View Article: PDF

[16] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC functions on nilpotent matrices. Math. Surveys Monogr. 199 (2014) 67-76.
Book volume table of contents   
View Article: PDF

[17] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Direct summands extensions of nc sets and nc functions. Math. Surveys Monogr. 199 (2014) 155-165.
Book volume table of contents   
View Article: PDF

[18] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. The Taylor-Taylor formula. Math. Surveys Monogr. 199 (2014) 61-66.
Book volume table of contents   
View Article: PDF

[19] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC polynomials vs. polynomials in matrix entries. Math. Surveys Monogr. 199 (2014) 77-81.
Book volume table of contents   
View Article: PDF

[20] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Convergence of nc power series. Math. Surveys Monogr. 199 (2014) 125-154.
Book volume table of contents   
View Article: PDF

[21] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Foundations of Free Noncommutative Function Theory. Math. Surveys Monogr. 199 (2014) MR MR3244229.
Book volume table of contents   

[22] Uwe Franz, Fumio Hiai and Éric Ricard. Higher order extension of L\"owner's theory: Operator $k$-tone functions. Trans. Amer. Math. Soc. 366 (2014) 3043-3074.
Abstract, references, and article information   
View Article: PDF

[23] L. N. Nikol′skaya and Yu. B. Farforovskaya. Hölder functions are operator-Hölder. St. Petersburg Math. J. 22 (2011) 657-668. MR 2768964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nick Dungey. Subordinated discrete semigroups of operators. Trans. Amer. Math. Soc. 363 (2011) 1721-1741. MR 2746662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Olesya Bilyj, Elmar Schrohe and Jörg Seiler. $H_\infty $-calculus for hypoelliptic pseudodifferential operators. Proc. Amer. Math. Soc. 138 (2010) 1645-1656. MR 2587449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jean-Christophe Bourin. A matrix subadditivity inequality for symmetric norms. Proc. Amer. Math. Soc. 138 (2010) 495-504. MR 2557167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sameer Chavan. A spectral exclusion principle for unbounded subnormals. Proc. Amer. Math. Soc. 137 (2009) 211-218. MR 2439443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Escher and J. Seiler. Bounded $H_\infty $-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008) 3945-3973. MR 2395160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Onur Yavuz. Invariant subspaces for Banach space operators with an annular spectral set. Trans. Amer. Math. Soc. 360 (2008) 2661-2680. MR 2373328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jan Prüss and Gieri Simonett. $H^\infty$-calculus for the sum of non-commuting operators. Trans. Amer. Math. Soc. 359 (2007) 3549-3565. MR 2302505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia